# SDR UPS03440972

- Difficulty date: June 18, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 71,055 hours, 20,633 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B904124950
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 2 NACELLE STRUT REAR ENGINE MOUNT BULKHEAD, CRACK REVEALED AT O/B SIDE FWD FRAME WEB LOWER O/B EDGE AS MARKED.  NR 2 NACELLE STRUT REAR ENGINE MOUNT BULKHEAD FRAME WEB REPAIRED AS PER RS R54-53-35039 AND UPS ENGINEERING FILE NR 747-54-20037.
